You are not currently logged in.
Access JSTOR through your library or other institution:
Maximum Norm Estimates for Friedrichs' Scheme in Two Dimensions
SIAM Journal on Numerical Analysis
Vol. 11, No. 4 (Sep., 1974), pp. 741-752
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2156128
Page Count: 12
Preview not available
Stability and error estimates in the maximum norm are derived for Friedrichs' operator applied to a strongly hyperbolic system in two space variables. The proofs are based on the theory of Fourier multipliers.
SIAM Journal on Numerical Analysis © 1974 Society for Industrial and Applied Mathematics